# SDR ABXA9701505

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39258161
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FITTING AT STA 655 LBL 22 BELOW THE SEAT TRACK CRACKED.  REPLACED SUPPORT FITTING IAW ABX REA D953-20820.
